This is topic Bad vertigo....please help in forum Medical Questions at LymeNet Flash. To visit this topic, use this URL: https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/75870 Posted by Pammy (Member # 15695) on : 12-29-2008 11:19 PM
If anyone has suggestions I would be so happy! I've had this before and it went away....but yesterday I was dizzy and then woke up in the middle of the night with the room spinning..bad! I had to hang on to the night stand to make it stop. It happened again and I had to almost sit up straight to keep it from happening again. I wasn't too dizzy today but now as I'm sitting on the couch I can tell the room could spin any minute. It makes me so sick I just want to cry. I would feel better if I could understand why it's happening... my mind goes to the scariest places... I was also wondering if anyone has suggestions for making it better. Thanks for your help!!
Posted by Tincup (Member # 5829) on : 12-30-2008 12:26 AM
Hey pammy... So sorry to hear about the room spinning. That is one symptoms that does me in. I'd take all others I've had back if I could make a deal to NOT to have THAT one! Since there isn 't much medical info.. other than you are having vertigo... and you had it before... it is hard to say what to do to try and stop it. My suggestion is to contact the doctor ASAP and let them evaluate you. It could be something Lyme/Babs related or not. The "not" is what concerns me. You need to rul out several things... so I wouldn't wait and put off contacting your doctor. In the meantime... reduce inflammation if you can... and a chiropractor should be able to help if it is a functional problem. Mine disappeared with chiropractic help.. multiple times... when it hit in the past and knocked me off my feet. Hope you get some relief soon. PLease let us know how you are doing.
Posted by Erica741 (Member # 15186) on : 12-30-2008 12:40 AM
What meds are you on? Some can cause dizziness and even vertigo.
Posted by Cass A (Member # 11134) on : 12-31-2008 12:48 AM
Vertigo was one of my persisting problems. Herbal handling of Babesia handled it--artemisinin and cryptolepsis (not taken together). Best, Cass A
Posted by justwondering (Member # 12813) on : 12-31-2008 05:01 AM
Antivert (Meclizine) worked well for me. It will make you sleep, though! Hang in there.
Posted by Robin123 (Member # 9197) on : 12-31-2008 06:22 AM
This is only a guess re vertigo, but I get dizzy if my C1 vertebra is subluxated. And that can happen 'cause Lyme can cause muscles to tighten and pull on the bones. A good chiropractor can adjust the neck bones to stop a symptom like that.
Posted by Keebler (Member # 12673) on : 12-31-2008 01:02 PM
- Vertigo can have many causes. The inner ear, toxicity, spine/nerve pressure and also blood pressure or changes in the brain. Please call your doctor. If it comes on suddenly, it could be a serious symptom and you may need a brain scan. If this is about toxicity or inner ear (and lyme can really hit the inner ear hard), here's a thread with many links and clues - with some answers - we hope: ----- http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=1;t=065801 Topic: TINNITUS: Ringing Between The Ears; Vestibular, Balance, Hearing with compiled links ----- In case you are on minocycline: http://tinyurl.com/47xrjn Arzneimittelforschung. 1988 Mar;38(3):396-9.Links Antivertiginous action of vitamin B 6 on experimental minocycline-induced vertigo in man ----------- The Road Back Foundation at www.roadback.org may be a place to see what helps others. I talked to someone there a while back and they said that the pelleted, time-released MINOCIN was easier for some. -
Posted by Nal (Member # 6801) on : 12-31-2008 06:30 PM
Im right there with you hon! My LMD is treating me right now for a host of things including viruses, etc. Im on Coloidal silver right now and a lymphatic drainage supplement. Ive tried all the prescribed meds for vertigo and nothing has helped me. You definately want to get back in touch with your dr. I also notice that when my C-1 is out my dizziness is worse so my chiropractor takes care of that. I hope you feel better soon Nancy
Powered by UBB.classic™